# SDR AALA20020931

- Difficulty date: June 24, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHTING INOPERATIVE AT ROW 32.  RECONNECTED LOOSE ELECTRICAL PLUG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
